MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; See H11
Lot Number 0039312474
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a persistent atrial fibrillation ablation procedure, a farawave 2.0 catheter was selected for use and introduced through a non-boston scientific 13 fr sheath.During the initial insertion of the catheter, a suspected air embolism occurred, resulting in hypotension and inferior st-segment elevation observed on a 12-lead ecg while ablation was being performed at the left superior pulmonary vein.No malfunction of the farawave catheter was noted, and the catheter had not been removed and reinserted prior to the event.The patient was under general anesthesia without apneic episodes, high tidal volume, or any known condition that could have contributed to negative intrathoracic pressure.Interventions included increasing the fraction of inspired oxygen (fio2), administration of intravenous nitroglycerin, observation, and termination of the procedure.The st-segment elevation resolved completely prior to case completion; however, the cause of the st-segment elevation remains unknown.No imaging was performed, and no air was visualized within the patient.Additionally, no neurological or cardiac complications were reported.The patient remained neurologically intact, followed commands appropriately, was transferred to the post-anesthesia care unit for recovery, and was subsequently discharged without complications or complaints.No hospitalization or prolongation of hospitalization was required as a result of the event.The device is not expected to be returned for evaluation.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE?
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50671610
Report Number2124215-2026-47829
Device Sequence Number13305527
Product Code QZI
UDI-Device Identifier00191506043216
UDI-Public(01)00191506043216(17)270512(10)39312474
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0039312474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight226 LB